Alert archive / Florida / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 69, NWS Melbourne, FL

June 16, 2005Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 16, 2005, 6:15 PM EDT for Brevard County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2005, 6:15 PM EDT (22:15 UTC)
Expired
Jun 16, 2005, 6:45 PM EDT
In force
30 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 10 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 10.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2005-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 877 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2005-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
877 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 162216
SVRMLB
FLC009-162300-
/O.NEW.KMLB.SV.W.0069.050616T2215Z-050616T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
615 PM EDT THU JUN 16 2005

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BREVARD COUNTY IN EAST CENTRAL FLORIDA   THIS 
INCLUDES THE CITIES OF...MELBOURNE...INDIALANTIC AND MELBOURNE BEACH

* UNTIL 700 PM EDT

* AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR MELBOURNE...AND MOVING EAST
  AT 5 MPH. THIS STORM IS PRODUCING A MICROBURST OVER THE INDIAN RIVER
  THAT WILL MOVE TOWARD THE BARRIER ISLANDS FROM INDIALANTIC TO 
MELBOURNE BEACH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MELBOURNE BY 620 PM EDT
  INDIALANTIC BY 630 PM EDT
  MELBOURNE BEACH BY 640 PM EDT

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

LAT...LON 2822 8068 2805 8074 2789 8038 2814 8027

$$

15
1 follow-up statement
000 
WWUS52 KMLB 162245
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
644 PM EDT THU JUN 16 2005

FLC009-162300-
/O.CAN.KMLB.SV.W.0069.000000T0000Z-050616T2300Z/
BREVARD FL-
644 PM EDT THU JUN 16 2005

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BREVARD COUNTY IS
CANCELLED...

AT 643 PM EDT NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING DAMAGING WINDS. AS A RESULT...THE 
WARNING HAS BEEN CANCELLED.

HOWEVER...RADAR INDICATED A FEW STRONG STORMS NEAR LAKE WASHINGTON 
AND SPESSARD HOLLAND PARK SOUTH OF MELBOURNE BEACH WILL MOVE 
EASTWARD THROUGH 715 PM WITH BRIEF HEAVY RAIN AND OCCASIONAL CLOUD 
TO GROUND LIGHTNING STRIKES.

LAT...LON 2822 8068 2805 8074 2789 8038 2814 8027

$$

MRV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:10 PM EDT, 4 hours 5 minutes earlier.

Area forecast discussion, Jun 16, 2:10 PM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
210 PM EDT THU JUN 16 2005

.DISCUSSION...SCATTERED CONVECTION ACROSS NORTHERNMOST CWA AT 18Z
FORCED BY WEAK VORT AXIS WILL CONTINUE TO DROP SE WITH ADDITIONAL
DEVELOPMENT AHEAD OF CURRENT STORMS. SEA BREEZE APPEARS TO BE PINNED
TO IMMEDIATE COAST SOUTH OF MLB...WITH LITTLE EVIDENCE OF SEA BREEZE
FARTHER NORTH. GRADIENT SW FLOW...SE MOVING CELLS AND ASSOCIATED
OUTFLOWS...WILL PROVIDE ADDITIONAL LIFT UPON CONVERGENCE WITH SE
FLOW ALONG IMMEDIATE COAST LATER THIS AFTERNOON. EXPECT ADDITIONAL
STORM DEVELOPMENT ACROSS CENTRAL/SOUTHERN COASTAL AREAS BY
20Z...WITH REMNANT ACTIVITY LASTING INTO THE EARLY EVENING. EXPECTED
STRONG CONVERGENCE/LIFT ALONG THE COAST MAY SPAWN ISOLATED STRONG /
MARGINAL SEVERE STORMS...WITH MAIN THREATS BEING DOWNBURST WINDS AND
FREQUENT/EXCESSIVE LIGHTNING.

FRI-SUN...WEAKENING UPPER LEVEL TROUGH MOVING DOWN THE SOUTHEAST
STATES WILL KEEP PULLING GULF MOISTURE ACROSS THE PENINSULA.
DISSIPATING SURFACE TROUGH DROPPING SLOWLY DOWN THE SOUTHEAST WILL
MAINTAIN SOUTHWEST TO WEST FLOW RESULTING IN WARM/HOT TEMPS...LOWER
90S ALONG THE COAST AND LOW/MID 90S INLAND. FLOW NOT STRONG ENOUGH
TO NEGATE SEA BREEZE FORMATION BUT SHOULD LIMIT SEA BREEZES TO THE
COASTAL HALF OF THE FORECAST AREA. PREFER MAV/GFS POPS WHICH SHOW
MORE OF A DIURNAL PATTERN THAN THE MET/NAM POPS WHICH SHOW LITTLE
DIURNAL VARIATION. AFTERNOON AND EVENING LIGHTNING STORMS ALONG THE
COAST WITH POTENTIAL FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY
WINDS AND LOCALLY HEAVY RAIN AS THE STORMS THAT FORMED OVERLAND
DRIFT BACK TOWARD THE COAST AND INTERACT WITH SEA BREEZES...MOISTURE
AND DENSITY DIFFERENCES ALONG THE LAND/MARINE INTERFACE. COULD BE
BUSY AFTERNOON/EVENINGS FOR THE SHORT TERM FORECASTERS AND/OR RADAR
OPERATORS.

MON-THU...MODELS SHOW TROUGHING PATTERN OVER THE AREA MON/TUE GIVING
WAY TO RIDGE BUILDING EAST-WEST ACROSS THE PENINSULA WED/THU.
ALOFT...FLOW VEERING TO THE NORTHWEST WILL PULL DRIER MID LEVEL AIR
ACROSS THE SOUTHEAST AND FLORIDA EFFECTIVELY CAPPING OFF THE LOWER
LEVELS FROM THE MID/UPPER LEVELS WITH MOST OF THE MOISTURE STAYING
BELOW 5000 FEET. EXPECT LOW TOP PRECIPITATION WITH LIMITED VERTICAL
DEVELOPMENT DUE TO CAP ABOVE. GFS/MEX HAS BACKED OFF FROM ITS
PREVIOUS/WED 30S/40S TO TODAYS/THU 10S/20S ON ITS RAIN CHANCE
FORECAST OVER THE INTERIOR AND BREVARD NORTH. NOT AS BIG A DROP FROM
INDIAN RIVER COUNTY SOUTH WHICH SEEMS REASONABLE DUE TO DEEPER
MOISTURE FIELD AS UPPER RIDGE SHIFTS SLIGHTLY EAST ALLOWING START OF
MID LEVEL MOISTURE RETURN FLOW. RIDGE AXIS OVER THE SOUTHERN
PENINSULA WILL ALLOW FOR BETTER SEA BREEZE FORMATION/INLAND PUSH
DURING THE AFTERNOON. NOT GOING TO JUMP ON THIS BIG OF A RAIN CHANCE
CHANGE TODAY BUT IF TONIGHTS GFS/MEX RAIN CHANCES SHOW THE SAME
TREND WILL NEED TO MAKE ADJUSTMENTS ON TOMORROWS PACKAGE/S FOR NEXT
WEEK. NOT MAKING SIGNIFICANT CHANGES TO CURRENT DAYS 4-7 FORECAST
BUT RATHER CONCENTRATE ON FRI-SUN/WEEKEND WEATHER.

&&

.MARINE...MODERATE SOUTHWEST OFFSHORE FLOW BACKS TO SOUTHEAST
ONSHORE BY TUE AS SURFACE RIDGE AXIS MOVES SLOWLY NORTHWARD ACROSS
THE PENINSULA. SEAS 3 TO 4 FOOT MAX. LARGE SCALE STEERING FLOW WILL
FORCE WEATHER WEST TO EAST LATE AFTERNOON EVENING.

&&

.AVIATION...IFR CONDX IN STORMS ACROSS THE INLAND AND KDAB TAF SITES
THROUGH LATE AFTERNOON...WITH GREATER CONCENTRATION OF IFR CONDX AND
STRONG CONVECTIVE WIND GUSTS KMLB/KVRB MID-LATE AFTERNOON AS SE
MOVING CELLS INTERACT WITH EAST COAST SEA BREEZE. ALL ACTIVITY
ENDING BY EARLY EVENING. MVFR / LOCAL IFR FOG AND LOW CEILINGS
POSSIBLE EARLY FRI...ESPECIALLY KMLB/KVRB WHERE HEAVIER RAINFALL
TOTALS EXPECTED THOUGH THIS EVENING. LIGHT SW FLOW WILL REVERT TO
ONSHORE SEA BREEZE FROM SOUTH TO NORTH ALONG THE COAST BEGINNING
EARLY FRIDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  93  72  91 /  20  30  20  40
MCO  74  94  75  92 /  10  20  20  30
MLB  73  93  73  90 /  20  30  20  40
VRB  74  92  74  90 /  20  30  20  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...SPRATT
LONG TERM....WIMMER
Hazardous weather outlook, Jun 16, 6:17 AM EDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
617 AM EDT THU JUN 16 2005

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
162000-
COASTAL VOLUSIA-COCOA BEACH TO JUPITER INLET 20 NM TO 60 NM OFFSHORE-
COCOA BEACH TO JUPITER INLET OUT TO 20 NM-
FLAGLER BEACH TO COCOA BEACH 20 NM TO 60 NM OFFSHORE-
FLAGLER BEACH TO COCOA BEACH OUT TO 20 NM-INDIAN RIVER-
INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE-
617 AM EDT THU JUN 16 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT:

...THUNDERSTORM IMPACT...
AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH STRONG HEATING AND
SUFFICIENT MOISTURE TO SPARK SCATTERED LIGHTNING STORMS TODAY.
STORM MOVEMENT WILL BE TOWARD THE EAST OR SOUTHEAST AT 10 TO 15
MPH. AS STORMS OVER INTERIOR CENTRAL FLORIDA COLLIDE WITH THE SEA
BREEZE BOUNDARY THIS AFTERNOON...COVERAGE AND INTENSITY WILL
INCREASE. FREQUENT TO EXCESSIVE LIGHTNING STRIKES...STRONG
DOWNBURST WIND GUSTS AND AN ISOLATED TORNADO ARE POSSIBLE
ESPECIALLY NEAR THE EAST COAST...INCLUDING VOLUSIA...BREVARD...
INDIAN RIVER...ST LUCIE AND MARTIN COUNTIES.

LIGHTNING IS THE NUMBER ONE KILLER FROM SUMMER THUNDERSTORMS. SEEK
SHELTER IN AN ENCLOSED STURDY BUILDING IF THREATENING WEATHER
APPROACHES.

...FLOOD IMPACT...
A SLIGHTLY FASTER STEERING FLOW AND LESS AVAILABLE MOISTURE
COMPARED TO YESTERDAY WILL LIMIT THE AMOUNT OF RAINFALL AND
FLOODING POTENTIAL OVER INTERIOR COUNTIES. HOWEVER...LOCALLY VERY
HEAVY RAINFALL CAN BE EXPECTED ALONG PORTIONS OF THE EAST COAST
LATE THIS AFTERNOON WHERE ONE TO TWO INCHES ARE POSSIBLE. SUCH
HEAVY DOWNPOURS ON ALREADY SATURATED SOILS WILL AGGRAVATE ANY
ONGOING STANDING WATER PROBLEMS...OR ALLOW FLOODING TO QUICKLY
REDEVELOP. VOLUSIA AND BREVARD COUNTIES ARE MOST SUSCEPTIBLE TO
FLOODING DUE TO RECENT HEAVY RAINS.

...MARINE THUNDERSTORM GUST IMPACT...
BOATERS ARE ADVISED THAT STORMS WILL BE MOVING OFF THE EAST COAST
AND ACROSS THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS.
FREQUENT TO EXCESSIVE LIGHTNING STRIKES AND WIND GUSTS IN EXCESS
OF 35 KNOTS ARE POSSIBLE IN A FEW STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY:
STORM COVERAGE WILL BE REDUCED FRIDAY BUT INCREASE SATURDAY AHEAD
OF AN APPROACHING UPPER DISTURBANCE. THE MODEL TREND IS TO BRING
IN DRIER AIR EARLY NEXT WEEK...WITH DEEP MOISTURE STAYING SOUTH
AND EAST OF THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

KELLY

In the hours before

Special weather statement, Jun 16, 4:49 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
449 PM EDT THU JUN 16 2005

FLZ047-147-162130-
NORTHERN BREVARD COUNTY-SOUTHERN BREVARD COUNTY-
449 PM EDT THU JUN 16 2005

...STRONG STORM OVER PORT CANAVERAL MOVING SOUTH ALONG THE COAST...

AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS TO 50 MPH OVER CAPE
CANAVERAL...MOVING SOUTH AT 10 MPH. THIS STORM WILL MOVE DOWN THE
COAST AND AFFECT COCOA BEACH AND PARTRICK AIRFORCE BASE WITH VERY
HEAVY RAIN AND GUSTY WINDS UP TO 50 MPH. IF THIS STORM APPROACHES
YOUR AREA MOVE INDOORS INTO A STURDY STRUCTURE.

MRV
Local storm report, Jun 16, 4:54 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
454 PM EDT THU JUN 16 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             LAKE MARY               28.76N 81.33W
06/16/2005  0.50 INCH        SEMINOLE           FL   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL

&&

JOC
Local storm report, Jun 16, 5:38 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
538 PM EDT THU JUN 16 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     DOWNBURST        SANFORD                 28.79N 81.28W
06/16/2005                   SEMINOLE           FL   LAW ENFORCEMENT

            TREE BRANCHES DOWN,POWER OUTAGES, AND STREET FLOODING
            ACROSS THE SANFORD AREA. MOST STREET FLOODING LAKE MARY
            BLVD AND I4.

0452 PM     HAIL             LAKE MARY               28.76N 81.33W
06/16/2005  0.50 INCH        SEMINOLE           FL   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL

&&

JOC
Local storm report, Jun 16, 5:50 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
550 PM EDT THU JUN 16 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     DOWNBURST        SANFORD                 28.79N 81.28W
06/16/2005                   SEMINOLE           FL   LAW ENFORCEMENT

            TREE BRANCHES DOWN,POWER OUTAGES, AND STREET FLOODING
            ACROSS THE SANFORD AREA. MOST STREET FLOODING LAKE MARY
            BLVD AND I4.

0452 PM     HAIL             LAKE MARY               28.76N 81.33W
06/16/2005  0.50 INCH        SEMINOLE           FL   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL

0527 PM     TSTM WND GST     ORLANDO                 28.50N 81.37W
06/16/2005  61 MPH           ORANGE             FL   OFFICIAL NWS OBS

            ORLANDO INTERNATIONAL AIRPORT ASOS REPORTED 53 KNOTS OR
            61 MPH WIND.

&&

JOC
Special weather statement, Jun 16, 6:01 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
601 PM EDT THU JUN 16 2005

FLZ047-162245-
SOUTHERN BREVARD COUNTY-
601 PM EDT THU JUN 16 2005

...STRONG STORMS MOVING THROUGH MELBOURNE TOWARD THE COAST...

AT 6 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS TO 45 MPH...VERY HEAVY
RAIN AND CLOUD TO GROUND LIGHTNING MOVING TOWARD SATELLITE AND
INDIAN HAROUR BEACH. THE STORMS WILL MOVE OFFSHORE INTO THE NEARSHORE
ATLANTIC WATERS BETWEEN 7 AND 730 PM.

MRV
Special weather statement, Jun 16, 6:07 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
607 PM EDT THU JUN 16 2005

FLZ053-162245-
OSCEOLA-
607 PM EDT THU JUN 16 2005

...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL
HAIL NORTHERN OSCEOLA COUNTY...

AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BATCH OF STORMS CAPABLE OF PRODUCING STRONG WINDS OVER NORTHEASTERN
OSCEOLA COUNTY...MOVING SOUTHEAST AT 30 MPH. OTHER STORMS ACROSS THE
NORTH CENTRAL PART OF THE COUNTY HAVE THE POTENTIAL TO PRODUCE SMALL
HAIL.

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 2:27 PM EDTSpecial Marine WarningMLB2 hr
Jun 16, 4:05 PM EDTSevere Thunderstorm WarningMLBSeminole55 min
Jun 16, 5:05 PM EDTSevere Thunderstorm WarningMLBBrevard55 min
Jun 16, 5:09 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola51 min
Jun 16, 6:18 PM EDTSpecial Marine WarningMLB117 min

Nearby

Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.